# SDR REXA2016060701026

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK ACCESS HOLE LANDING UNDER PANEL 650HB ON OTBD SIDE IS CHAFED APPROXIMATELY 4" LONG IN RADIUS.  REPAIRED RT WING LOWER WING PLANK ACCESS HOLE LANDING UNDER PANEL 650HB IAW REO 601R-57-21-030.  NO LEAKS NOTED.
